# SDR SIMA20160226009

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 36,653 hours, 32,042 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, BLD 1 VLV CLSD ADVISORY MSG ON EICAS.  UNABLE TO OPEN BLD VLV OUT TO ORD UPON REDUCING THRUST LEVERS, MSG EXTINGUISHED.  R & R NR 1 BLEED PUSH BUTTON SWITCH IAW MM 20-13-04.  OPERATIONS CHECKED GOOD.
